King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10656

Title: Optimal control of non-homogenous prey–predator models during infinite and finite time intervals
Authors: El-Gohary, Awad
. Al-Ruzaiza, A. S
Keywords: Lyapunov Bellman technique
Issue Date: 2003
Publisher: Applied Mathematics and Computation
Citation: Volume 146, Issues 2-3, 31 December 2003, Pages 495-508
Abstract: We propose a lattice to describe dynamics of two animal species population, one being a prey and the other a predator. The problem of controlling steady-states of non-homogenous prey–predator model during finite and infinite time intervals is studied using Lyapunov Bellman technique. The optimal control law is derived from the conditions that ensure the asymptotic stabilization of the steady-states of this model using Bellman’s equation. The densities of both prey and predator populations are obtained as functions of time. Graphical and numerical example studies of the obtained results are presented.
URI: http://hdl.handle.net/123456789/10656
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
67.docx12.1 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback